MAUDE Adverse Event Report: SIEMENS HEALTHINEERS Z6MS TRANSDUCER; ULTRASOUND TRANSDUCER

SIEMENS HEALTHINEERS Z6MS TRANSDUCER; ULTRASOUND TRANSDUCER
Model Number 10436113
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
The image quality was poor when using the z6ms transducer.The exam was stopped as a result and the patient was rescheduled for the next day.There were no injuries.
 
Additional Manufacturer Narrative
An investigation is ongoing at siemens healthineers to identify the root cause of the issue.The report will be supplemented after the investigation is completed.Reference# (b)(4).
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide investigation information.In this case, the transducer was returned and investigated, but the reported issue was not found during testing.The transducer passed all manufacturing testing.Reference# (b)(4).

Brand Name
Z6MS TRANSDUCER
Common Device Name
ULTRASOUND TRANSDUCER
Manufacturer (Section D)
SIEMENS HEALTHINEERS
22010 south east 51st street
issaquah WA 98029
Manufacturer (Section G)
SIEMENS HEALTHINEERS
22010 south east 51st street
issaquah WA 98029
Manufacturer Contact
pragya jai kumar
22010 south east 51st street
issaquah, WA 98029
MDR Report Key22042502
Report Number3023245-2025-00046
Device Sequence Number8781426
Product Code ITX
UDI-Device Identifier04056869002804
UDI-Public(01)04056869002804
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10436113
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/19/2025
Supplement Report FDA Received Date08/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown